Linear Operator Equations on a Partially Ordered Vector Space (Short Communication)
Aequationes mathematicae, Tome 2 (1969), pp. 402-404
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182357,
author = {E. BOHL},
title = {Linear {Operator} {Equations} on a {Partially} {Ordered} {Vector} {Space} {(Short} {Communication)}},
journal = {Aequationes mathematicae},
pages = {402--404},
year = {1969},
volume = {2},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182357/}
}
E. BOHL. Linear Operator Equations on a Partially Ordered Vector Space (Short Communication). Aequationes mathematicae, Tome 2 (1969), pp. 402-404. http://geodesic.mathdoc.fr/item/AM2_1969__2_182357/